# SDR DL75E091625

- Difficulty date: October 11, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 30,429 hours, 10,311 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510004901
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS NR1 OVEN PRODUCED SMOKE IN FLIGHT.  MX DEACTIVATED OVEN AND FORWARDED TO NEF ITEM.
